Alert archive / Florida / River Flood Warnings in 2021
River Flood Warning 62, NWS Jacksonville, FL
NWS Jacksonville, FL issued this river flood warning at Sep 25, 2021, 9:23 AM EDT for Gilchrist County, Suwannee County, Florida. It was in force for 21 days.
The area
The outline as issued.
The facts
- Issued
- Sep 25, 2021, 9:23 AM EDT (13:23 UTC)
- Expired
- Oct 16, 2021, 9:23 AM EDT
- In force
- 21 days
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Gilchrist County, FL, Suwannee County, FL
The radar
The Moody AFB radar (KVAX), 111 km from the middle of the area, began a volume at 13:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Santa Fe River near Hildreth (in NAVD88) (FTWF1). The gauge peaked at 16.70 ft at Sep 28, 2021, 9:00 AM EDT.
- Action stage
- 18 ft
- Minor stage
- 20 ft
- Moderate stage
- 26 ft
- Major stage
- 28 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02322800, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
379
WGUS42 KJAX 251323
FLWJAX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Jacksonville FL
923 AM EDT Sat Sep 25 2021
...The National Weather Service in Jacksonville FL has issued a
Flood Warning for the following rivers in Florida...
Santa Fe River At Hildreth On U.s. 129 Bridge affecting Gilchrist
and Suwannee Counties.
Additional information is available at
https://water.weather.gov/ahps2/forecasts.php?wfo=jax.
&&
FLC041-121-261330-
/O.NEW.KJAX.FL.W.0062.210925T1323Z-000000T0000Z/
/FTWF1.1.ER.210928T1200Z.210930T1200Z.000000T0000Z.NO/
923 AM EDT Sat Sep 25 2021
The National Weather Service in Jacksonville has issued a
* Flood Warning for
the Santa Fe River At Hildreth On U.s. 129 Bridge.
* From Thursday, July 15 until further notice.
* At 8:00 AM EDT Saturday the stage was 19.0 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage Tuesday
morning and continue rising to 20.5 feet Thursday morning.
Additional rises are possible thereafter.
* Impact...At 18.0 feet, Boat ramps begin to flood along the Santa
Fe River from the confluence with the Suwannee River upstream to
River Run Road in Suwannee County.
* Impact...At 20.0 feet, The campgrounds at Sandy Point in Suwannee
County begin to flood. Water floods the parking area on the east
side of Sandy Point.
* Impact...At 22.0 feet, Water reaches the top of the bank and boat
ramp at Ellie Ray's Resort at the end of NW 110th Street in
Gilchrist County.
&&
LAT...LON 2990 8283 2990 8285 2989 8287 2989 8288
2992 8288 2993 8283
$$
CORDERO2 follow-up statements
337
WGUS82 KJAX 260112
FLSJAX
Flood Statement
National Weather Service Jacksonville FL
912 PM EDT Sat Sep 25 2021
...The Flood Warning continues for the following rivers in Florida...
Santa Fe River At Hildreth On U.s. 129 Bridge affecting Gilchrist
and Suwannee Counties.
Additional information is available at
https://water.weather.gov/ahps2/forecasts.php?wfo=jax.
&&
FLC041-121-270115-
/O.CON.KJAX.FL.W.0062.000000T0000Z-000000T0000Z/
/FTWF1.1.ER.210929T0000Z.210930T1200Z.000000T0000Z.NO/
912 PM EDT Sat Sep 25 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the Santa Fe River At Hildreth On U.s. 129 Bridge.
* Until further notice.
* At 8:00 PM EDT Saturday the stage was 19.1 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage Tuesday
evening and continue rising to 20.2 feet Thursday morning.
Additional rises are possible thereafter.
* Impact...At 18.0 feet, Boat ramps begin to flood along the Santa
Fe River from the confluence with the Suwannee River upstream to
River Run Road in Suwannee County.
* Impact...At 20.0 feet, The campgrounds at Sandy Point in Suwannee
County begin to flood. Water floods the parking area on the east
side of Sandy Point.
* Impact...At 22.0 feet, Water reaches the top of the bank and boat
ramp at Ellie Ray's Resort at the end of NW 110th Street in
Gilchrist County.
&&
LAT...LON 2990 8283 2990 8285 2989 8287 2989 8288
2992 8288 2993 8283
$$
KB062
WGUS82 KJAX 261319
FLSJAX
Flood Statement
National Weather Service Jacksonville FL
919 AM EDT Sun Sep 26 2021
...The Flood Warning is extended for the following rivers in
Florida...
Santa Fe River Near Worthington Springs affecting Alachua and
Union Counties.
...The Flood Warning is cancelled for the following rivers in
Florida...
Santa Fe River At Hildreth On U.s. 129 Bridge affecting Gilchrist
and Suwannee Counties.
...The Flood Warning continues for the following rivers in Florida...
Santa Fe River At Fort White affecting Gilchrist and Columbia
Counties.
Santa Fe River Near O'Leno State Park affecting Alachua and
Columbia Counties.
Santa Fe River At Three Rivers Estates affecting Gilchrist,
Columbia and Suwannee Counties.
Additional information is available at
https://water.weather.gov/ahps2/forecasts.php?wfo=jax.
&&
FLC041-121-261430-
/O.CAN.KJAX.FL.W.0062.000000T0000Z-210926T1319Z/
/FTWF1.1.ER.210930T0600Z.211001T0000Z.000000T0000Z.NO/
919 AM EDT Sun Sep 26 2021
...The Flood Warning for the Santa Fe River At Hildreth On U.s. 129
Bridge has been cancelled...
The Flood Warning is cancelled for
the Santa Fe River At Hildreth On U.s. 129 Bridge.
* At 9:00 AM EDT Sunday the stage was 19.2 feet.
* Flood stage is 20.0 feet.
* Forecast...The river is expected to rise above flood stage early
Thursday morning and continue rising to 20.1 feet Thursday
evening. Additional rises are possible thereafter.
&&
LAT...LON 2990 8283 2990 8285 2989 8287 2989 8288
2992 8288 2993 8283
$$
FLC001-125-270600-
/O.EXT.KJAX.FL.W.0054.000000T0000Z-210927T0600Z/
/WORF1.1.ER.210919T1300Z.210922T0830Z.210927T0000Z.NO/
919 AM EDT Sun Sep 26 2021
...The Flood Warning is now in effect until just after midnight
tonight...
The Flood Warning continues for
the Santa Fe River Near Worthington Springs.
* Until just after midnight tonight.
* At 8:15 AM EDT Sunday the stage was 59.0 feet.
* Flood stage is 59.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage this
afternoon to a crest of 59.0 feet this afternoon. It will then
fall below flood stage this evening.
* Impact...At 56.0 feet, The boat ramp and floating dock at
Chastain-Seay Park in Worthington Springs begin to flood.
* Impact...At 58.0 feet, Picnic Areas and campsites at Chastain-Seay
Park in Worthington Springs begin to flood.
* Impact...At 59.0 feet, Chastain-Seay Park in Worthington Springs
is generally closed to the public as access roads within the park
become flooded.
* Impact...At 60.0 feet, A driveway near Southwest 102nd Court in
Union County begins to flood at this level. Flooding along the
river continues to impact boat ramps, docks and campgrounds in the
area.
&&
LAT...LON 2995 8253 2996 8251 2993 8242 2992 8242
2992 8247 2993 8253
$$
FLC023-041-271330-
/O.CON.KJAX.FL.W.0057.000000T0000Z-000000T0000Z/
/FWHF1.1.ER.210920T2315Z.210925T0030Z.000000T0000Z.NO/
919 AM EDT Sun Sep 26 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the Santa Fe River At Fort White.
* Until further notice.
* At 8:45 AM EDT Sunday the stage was 24.0 feet.
* Flood stage is 23.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to rise to a crest of 24.0 feet
this afternoon.
* Impact...At 23.0 feet, Minor damage to dwellings is possible due
to boat wash.
* Impact...At 23.3 feet, Florida Fish and Wildlife Commission begins
enforcement of a no wake zone on the Santa Fe River from the
centerline of the US 27 Bridge downstream to one-half mile
upstream from the State Road 47 Bridge.
* Impact...At 25.0 feet, Damage to homes at low elevation as well as
basement areas underneath homes on stilts is likely.
&&
LAT...LON 2993 8276 2985 8268 2984 8266 2982 8266
2982 8271 2990 8279
$$
FLC001-023-271330-
/O.CON.KJAX.FL.W.0055.000000T0000Z-000000T0000Z/
/OLPF1.1.ER.210920T0055Z.210922T0830Z.000000T0000Z.NO/
919 AM EDT Sun Sep 26 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the Santa Fe River Near O'Leno State Park.
* Until further notice.
* At 8:15 AM EDT Sunday the stage was 44.3 feet.
* Flood stage is 43.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to fall to 43.4 feet Friday
morning.
* Impact...At 41.0 feet, Swimming becomes dangerous in the river in
the park area.
* Impact...At 42.0 feet, Boat ramp at the end of Bible Camp Road
begins to flood.
* Impact...At 43.0 feet, Access to river gage becomes limited as the
Bible Camp Road boat ramp becomes flooded and the last half mile
of Bible Camp Road begins to flood in Columbia County. Overland
flooding begins past the Santa Fe River sink in the park and will
cut-off access road to south end of the park.
* Impact...At 45.0 feet, Numerous walking trails in O'leno State
Park are flooded on the Alachua County side of the river. Flooding
begins to affect local roads north of Buzzard Roost Prairie in
Columbia County.
&&
LAT...LON 2988 8261 2994 8259 2995 8253 2993 8253
2991 8256 2987 8257
$$
FLC023-041-121-271330-
/O.CON.KJAX.FL.W.0036.000000T0000Z-000000T0000Z/
/TREF1.2.ER.000000T0000Z.211001T0600Z.000000T0000Z.NO/
919 AM EDT Sun Sep 26 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the Santa Fe River At Three Rivers Estates.
* Until further notice.
* At 7:00 AM EDT Sunday the stage was 19.7 feet.
* Flood stage is 17.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to rise to 20.3 feet early Friday
morning. Additional rises are possible thereafter.
* Impact...At 16.0 feet, Lowland flooding begins on SW Santa Fe
Drive south of Santa Fe Road in Columbia County.
* Impact...At 16.3 feet, Florida Fish and Wildlife Commission begins
enforcement of a no wake zone on the Santa Fe River from the
unnamed island 1.5 miles downstream of the Wilson's Spring Boat
Ramp to the confluence with the Suwannee River and on the
Ichetucknee River upstream to the US 27 bridge.
* Impact...At 17.0 feet, Water begins to enter backyards of
residences on Santa Fe Road in Columbia County and on River Run
Road in Suwannee County.
* Impact...At 18.0 feet, Water begins to flood River Run Road in
Suwannee County.
* Impact...At 18.8 feet, Florida Fish and Wildlife Commission
expands the no wake zone restriction further upstream on the Santa
Fe River from the unnamed island 1.5 miles downstream on the
Wilson's Spring Boat Ramp to one-half mile upstream of the State
Road 47 bridge.
* Impact...At 19.0 feet, Water begins to enter backyards of
residences along the Ichetucknee River.
* Impact...At 19.8 feet, Waters begins to affect homes in the
Hollingsworth Bluff area at State Route 47.
* Impact...At 20.0 feet, Access to homes on Santa Fe Road below SW
Riverside Avenue becomes restricted in Columbia. Flooding begins
on Santa Fe and Wilson Springs Road.
* Impact...At 21.0 feet, Homes are surrounded on River Run Road in
Suwannee County. Structures flood along Santa Fe Road west of
Idaho Parkway in Columbia County.
* Impact...At 22.0 feet, River Run Road at 29th loop floods in
Suwannee County. Santa Fe Road in Columbia County is inaccessible.
&&
LAT...LON 2990 8278 2992 8280 2990 8283 2993 8283
2996 8279 2993 8276
$$
CORDEROWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this river flood warning went out at Sep 25, 8:21 AM EDT, 1 hour 2 minutes earlier.
Area forecast discussion, Sep 25, 8:21 AM EDT, 1 hour 2 minutes before
Area Forecast Discussion National Weather Service Jacksonville FL 821 AM EDT Sat Sep 25 2021 .UPDATE... Dry airmass remains in place with temperatures rising with diurnal heating and a gradual decrease in cloud cover expected as the day progresses. High temperatures for today will reach into the lower to mid 80s over southeast Georgia and in the mid to upper 80s for northeast Florida. && .PREV DISCUSSION [745 AM EDT]... .NEAR TERM [Through Tonight]... Zonal flow will prevail today as progressive troughing aloft moves across the Ohio and Tennessee Valleys, followed by the trough taking on a more negative tilt by tonight as it moves across New England and off the Mid-Atlantic coast. Our local pressure gradient will tend to loosen today as high pressure currently blanketing the southeastern states weakens ahead of a cold front. This will allow for both the Atlantic and Gulf sea breezes to form, but the subsident air mass in place will not allow for shower development along these sea breezes, except for possibly over Marion County towards sunset, where the two sea breezes will collide. Measurable rainfall chances will remain around or below 15 percent for locations south of Gainesville. Otherwise, the trough passing to our north should generate thin cirrus across our skies today, and the dry air mass in place will allow highs to climb to the mid 80s at most locations, except upper 80s in north central FL. Deep-layered flow will shift to northwesterly tonight as the base of the upper trough to our north moves off the southeastern seaboard. High pressure will rebuild over the southeastern states, and another night of excellent radiational cooling should drop lows to the mid and upper 50s for inland locations along and north of Interstate 10, with low to mid 60s elsewhere, except upper 60s along the northeast FL coast. .SHORT TERM [Sunday Through Monday]... Dry weather continues into next week as surface high pressure and a dry airmass remain over the region. Sunny skies will allow high temperatures to moderate back toward normal in the mid to upper 80s. Overnight lows slowly increase but radiational cooling from clear skies will keep lows in the upper 50s/low 60s inland with upper 60s along the coast. .LONG TERM [Tuesday Through Saturday]... Dry weather continues through mid-week as high pressure over the area shifts to the east-southeast into the Atlantic. Meanwhile, an upper trough will dig south down the eastern seaboard and potentially bring a backdoor cold front into the area for the end of the week. This front could bring a slight chance for rain Thursday into Friday. Temperatures continue to slowly warm through the week with highs near to slightly above normal in the mid 80s/low 90s and lows returning to around normal in the mid 60s/low 70s. .AVIATION... [Through 12Z Sunday] VFR conditions will prevail through the period. Few/sct stratocu around 6kft was moving across the area this morning. Light north to northeast winds will become more easterly as the east coast sea breeze moves in this afternoon. Winds will diminish this evening. .MARINE... High pressure over the southeastern states will briefly weaken today and will then be reinforced by another high pressure center on Sunday and Monday. A northeasterly ocean swell will contribute to combined seas of 3-4 feet both near shore and offshore through tonight. This high pressure center will slowly shift off the southeastern seaboard by late Tuesday, followed by a cold front dropping southward down the southeastern seaboard by late in the week. Seas of 2-3 feet will prevail throughout our waters from late Monday through Thursday. Long period swells from distant Hurricane Sam will likely arrive by late Thursday or Friday. Rip Currents: A persistent northeasterly ocean swell will combine with an onshore breeze to create a low-end moderate rip current risk throughout the weekend at the northeast FL beaches. A low-end moderate risk today at the southeast GA beaches should become low by Sunday due to low wave heights. .HYDROLOGY... Minor flooding will continue along most of the Santa Fe, portions of the St. Marys, and lower portions of the Satilla River this weekend. The lower Suwannee River along the Gilchrist County border may approach minor flood levels towards midweek, which will result in rising levels along lower portions of the Santa Fe River later during the upcoming week. && .PRELIMINARY POINT TEMPS/POPS... AMG 83 55 85 59 87 / 0 0 0 0 0 SSI 83 64 83 68 84 / 0 0 0 0 0 JAX 85 60 86 64 87 / 0 0 0 0 0 SGJ 84 67 84 69 85 / 0 0 0 0 0 GNV 87 62 87 64 87 / 10 0 10 0 10 OCF 88 65 87 65 89 / 10 0 10 0 10 && .JAX WATCHES/WARNINGS/ADVISORIES... FL...None. GA...None. AM...None. &&
Nearby
River Flood Warnings in Florida, 2021Every river flood warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.